|
Trudy Matematicheskogo Instituta imeni V.A. Steklova, 2004, Volume 245, Pages 202–209
(Mi tm185)
|
|
|
|
This article is cited in 1 scientific paper (total in 1 paper)
p-Adic Monomial Dynamical Systems
M. Nilsson Växjö University
Abstract:
We consider discrete dynamical systems in the field of p-adic numbers, Qp, for prime numbers p≥3. We study systems that are given by iterations of the monomial function x↦xn, where n≥2 is an integer. The dynamics looks totally different depending on whether p∣n or not. In both cases, interesting dynamics occurs on the unit sphere, S1(0) in Qp. In this article, we state some results about cycles and fuzzy cycles.
Received in December 2003
Citation:
M. Nilsson, “p-Adic Monomial Dynamical Systems”, Selected topics of p-adic mathematical physics and analysis, Collected papers. Dedicated to the 80th birthday of academician Vasilii Sergeevich Vladimirov, Trudy Mat. Inst. Steklova, 245, Nauka, MAIK «Nauka/Inteperiodika», M., 2004, 202–209; Proc. Steklov Inst. Math., 245 (2004), 189–196
Linking options:
https://www.mathnet.ru/eng/tm185 https://www.mathnet.ru/eng/tm/v245/p202
|
Statistics & downloads: |
Abstract page: | 243 | Full-text PDF : | 108 | References: | 47 |
|